# SDR AALA202412237959

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 16,007 hours, 4,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNT EMERGENCY LIGHT AT SEAR 29C INOP. MAINTENANCE SECURED WIRE PERFORMED OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS OPS CHECKED NORMAL REF AMM 33-51-00.
